Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 61

Warszawa-Wrocław 1977

Spis treści

L. TsitsasOn the heredity of weak compactness in biprojective tensor product spaces1-6
J. Pym
H. Vasudeva
The algebra of finitely additive measures on a partially ordered semigroup7-19
S. McGrathAbelian ergodic theorems for contraction semigroups21-24
G. Brown
W. Morak
Corrigendum and addendum to the paper "In general, Bernoulli convolutions have independent powers", Studia Math. 47 (1973), pp. 141-15225-28
R. JajteSemi-stable probability measures on RN29-39
J. HaglerNonseparable "James tree" analogues of the continuous functions on the Cantor set41-53
Y. AbramovOn the geometric properties of the joint spectrum of a family of self-adjoint operators55-62
U. NeriSome properties of functions with bounded mean oscillation63-75
H. Rosenthal
B. Maurey
Normalized weakly null sequence with no unconditional subsequence77-98
B. AupetitContinuité et uniforme continuité du spectre dans les algèbras de Banach99-114
R. UrbańskiDecomposition of set functions with values in a topological semigroups115-125
S. VágiH² spaces of generalized half-planes127-135
J. Hoffmann-JørgensenIntegrability of seminorms, the 0-1 law and the affine kernel for product measures137-159
N. KaltonUniversal spaces and universal bases in metric spaces161-191
С. СамкоПространства Lap,r (Rn) и гиперсингулярные интегралы193-230
T. YoshimotoOn the random ergodic theorem231-237
Z. SłodkowskiAn infinite family of joint spectra239-255
J. ZemánekSpectral radius characterization of commutativity in Banach algebras257-268
Y. SagherOn the Fejér-R. Riesz inequality in Lp269-278
C. Segovia
R. Macias
Weighted norm inequalities for parabloic fractional integrals279-291
C. Segovia
N. Aguilera
Weighted norm inequalities relating the q g*λ and the area functions293-303

Strona główna   Powrót